RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 1999, Volume 225, Pages 362–380 (Mi tm732)  

Functionals on $l_2(A)$, Kuiper and Dixmier–Douady Type Theorems for $C^*$-Hilbert Modules

E. V. Troitskii

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (1871 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 1999, 225, 344–362

Bibliographic databases:
UDC: 513.6+517.5
Received in December 1998

Citation: E. V. Troitskii, “Functionals on $l_2(A)$, Kuiper and Dixmier–Douady Type Theorems for $C^*$-Hilbert Modules”, Solitons, geometry, and topology: on the crossroads, Collection of papers dedicated to the 60th anniversary of academician Sergei Petrovich Novikov, Tr. Mat. Inst. Steklova, 225, Nauka, MAIK Nauka/Inteperiodika, M., 1999, 362–380; Proc. Steklov Inst. Math., 225 (1999), 344–362

Citation in format AMSBIB
\Bibitem{Tro99}
\by E.~V.~Troitskii
\paper Functionals on $l_2(A)$, Kuiper and Dixmier--Douady Type Theorems for $C^*$-Hilbert Modules
\inbook Solitons, geometry, and topology: on the crossroads
\bookinfo Collection of papers dedicated to the 60th anniversary of academician Sergei Petrovich Novikov
\serial Tr. Mat. Inst. Steklova
\yr 1999
\vol 225
\pages 362--380
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm732}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1725952}
\zmath{https://zbmath.org/?q=an:0987.46048}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1999
\vol 225
\pages 344--362


Linking options:
  • http://mi.mathnet.ru/eng/tm732
  • http://mi.mathnet.ru/eng/tm/v225/p362

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:194
    Full text:62
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019